BibTeX record journals/dcg/Shewchuk97

download as .bib file

@article{DBLP:journals/dcg/Shewchuk97,
  author       = {Jonathan Richard Shewchuk},
  title        = {Adaptive Precision Floating-Point Arithmetic and Fast Robust Geometric
                  Predicates},
  journal      = {Discret. Comput. Geom.},
  volume       = {18},
  number       = {3},
  pages        = {305--368},
  year         = {1997},
  url          = {https://doi.org/10.1007/PL00009321},
  doi          = {10.1007/PL00009321},
  timestamp    = {Thu, 12 Mar 2020 17:20:35 +0100},
  biburl       = {https://dblp.org/rec/journals/dcg/Shewchuk97.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}